JOURNAL BROWSE
Search
Advanced SearchSearch Tips
A BERRY-ESSEEN TYPE BOUND OF REGRESSION ESTIMATOR BASED ON LINEAR PROCESS ERRORS
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
A BERRY-ESSEEN TYPE BOUND OF REGRESSION ESTIMATOR BASED ON LINEAR PROCESS ERRORS
Liang, Han-Ying; Li, Yu-Yu;
  PDF(new window)
 Abstract
Consider the nonparametric regression model $Y_{ni}\;
 Keywords
nonparametric regression model;negatively associated random variable;Berry-Esseen type bound;
 Language
English
 Cited by
1.
Berry–Esseen bounds for wavelet estimator in a regression model with linear process errors, Statistics & Probability Letters, 2011, 81, 1, 103  crossref(new windwow)
2.
A Berry-Esseen Type Bound of Wavelet Estimator Under Linear Process Errors Based on a Strong Mixing Sequence, Communications in Statistics - Theory and Methods, 2013, 42, 22, 4146  crossref(new windwow)
3.
Asymptotic properties of wavelet estimators in semiparametric regression models under dependent errors, Journal of Multivariate Analysis, 2013, 122, 251  crossref(new windwow)
4.
The Berry-Esseen bounds of wavelet estimator for regression model whose errors form a linear process with a ρ-mixing, Journal of Inequalities and Applications, 2016, 2016, 1  crossref(new windwow)
 References
1.
K. Alam and K. M. L. Saxena, Positive dependence in multivariate distributions, Comm. Statist. A-Theory Methods 10 (1981), no. 12, 1183-1196 crossref(new window)

2.
J. I. Baek, T. S. Kim, and H. Y. Liang, On the convergence of moving average processes under dependent conditions, Aust. N. Z. J. Stat. 45 (2003), no. 3, 331-342 crossref(new window)

3.
Z. W. Cai and G. G. Roussas, Kaplan-Meier estimator under association, J. Multivariate Anal. 67 (1998), no. 2, 318-348 crossref(new window)

4.
Z. W. Cai, Berry-Esseen bounds for smooth estimator of a distribution function under association, J. Nonparametr. Statist. 11 (1999), no. 1-3, 79-106 crossref(new window)

5.
M. N. Chang and P. V. Rao, Berry-Esseen bound for the Kaplan-Meier estimator, Comm. Statist. Theory Methods 18 (1989), no. 12, 4647-4664 crossref(new window)

6.
Z. J. Chen, H. Y. Liang, and Y. F. Ren, Strong consistency of estimators in a heteroscedastic model under NA samples, Tongji Daxue Xuebao Ziran Kexue Ban 31 (2003), no. 8, 1001-1005

7.
Y. Fan, Consistent nonparametric multiple regression for dependent heterogeneous processes: the fixed design case, J. Multivariate Anal. 33 (1990), no. 1, 72-88 crossref(new window)

8.
A. A. Georgiev, Local properties of function fitting estimates with application to system identification, Mathematical statistics and applications, Vol. B (Bad Tatzmannsdorf, 1983), 141-151, Reidel, Dordrecht, 1985

9.
A. A. Georgiev, Consistent nonparametric multiple regression: the fixed design case, J. Multivariate Anal. 25 (1988), no. 1, 100-110 crossref(new window)

10.
A. A. Georgiev and W. Greblicki, Nonparametric function recovering from noisy observations, J. Statist. Plann. Inference 13 (1986), no. 1, 1-14 crossref(new window)

11.
K. Joag-Dev and F. Proschan, Negative association of random variables, with applications, Ann. Statist. 11 (1983), no. 1, 286-295 crossref(new window)

12.
H. Y. Liang, Complete convergence for weighted sums of negatively associated random variables, Statist. Probab. Lett. 48 (2000), no. 4, 317-325 crossref(new window)

13.
H. Y. Liang and J. I. Baek, Weighted sums of negatively associated random variables, Aust. N. Z. J. Stat. 48 (2006), no. 1, 21-31 crossref(new window)

14.
H. Y. Liang and B. Y. Jing, Asymptotic properties for estimates of nonparametric regression models based on negatively associated sequences, J. Multivariate Anal. 95 (2005), no. 2, 227-245 crossref(new window)

15.
H. Y. Liang and C. Su, Complete convergence for weighted sums of NA sequences, Statist. Probab. Lett. 45 (1999), no. 1, 85-95 crossref(new window)

16.
P. Matula, A note on the almost sure convergence of sums of negatively dependent random variables, Statist. Probab. Lett. 15 (1992), no. 3, 209-213 crossref(new window)

17.
H. G. Muller, Weak and universal consistency of moving weighted averages, Period. Math. Hungar. 18 (1987), no. 3, 241-250 crossref(new window)

18.
V. V. Petrov, Limit Theorems of Probability Theory, Oxford University Press, New York, 1995

19.
G. G. Roussas, Consistent regression estimation with fixed design points under dependence conditions, Statist. Probab. Lett. 8 (1989), no. 1, 41-50 crossref(new window)

20.
G. G. Roussas, Asymptotic normality of random fields of positively or negatively associated processes, J. Multivariate Anal. 50 (1994), no. 1, 152-173 crossref(new window)

21.
G. G. Roussas, Asymptotic normality of the kernel estimate of a probability density function under association, Statist. Probab. Lett. 50 (2000), no. 1, 1-12 crossref(new window)

22.
G. G. Roussas, L. T. Tran, and D. A. Ioannides, Fixed design regression for time series: asymptotic normality, J. Multivariate Anal. 40 (1992), no. 2, 262-291 crossref(new window)

23.
Q. M. Shao, A comparison theorem on moment inequalities between negatively associated and independent random variables, J. Theoret. Probab. 13 (2000), no. 2, 343-356 crossref(new window)

24.
Q. M. Shao and C. Su, The law of the iterated logarithm for negatively associated random variables, Stochastic Process. Appl. 83 (1999), no. 1, 139-148 crossref(new window)

25.
C. Su, L. C. Zhao, and Y. B. Wang, Moment inequalities and weak convergence for negatively associated sequences, Sci. China Ser. A 40 (1997), no. 2, 172-182 crossref(new window)

26.
L. Tran, G. Roussas, S. Yakowitz, and B. T. Van, Fixed-design regression for linear time series, Ann. Statist. 24 (1996), no. 3, 975-991 crossref(new window)

27.
S. C. Yang, Uniformly asymptotic normality of the regression weighted estimator for negatively associated samples, Statist. Probab. Lett. 62 (2003), no. 2, 101-110 crossref(new window)